Alert archive / Colorado / Freeze Warnings in 2015

Freeze Warning 2, NWS Pueblo, CO

October 14, 20155 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Oct 14, 2015, 4:01 AM MDT for 5 counties in Colorado. It took effect at Oct 15, 2015, 3:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 14, 2015, 4:01 AM MDT (10:01 UTC)
In effect from
Oct 15, 2015, 3:00 AM MDT
Expired
Oct 15, 2015, 9:00 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 10.0 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2015-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2015-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3555 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WWUS75 KPUB 141001
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
401 AM MDT WED OCT 14 2015

COZ069>071-141815-
/O.NEW.KPUB.FZ.W.0002.151015T0900Z-151015T1500Z/
/O.CON.KPUB.FZ.W.0001.000000T0000Z-151014T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
401 AM MDT WED OCT 14 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY. THE
FREEZE WARNING FOR THIS MORNING REMAIN IN EFFECT UNTIL 9 AM MDT.

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOWS ARE FORECAST TO DROP INTO THE MID 20S TO 
  LOWER 30S...ESPECIALLY IN THE CENTRAL PORTIONS OF THE SAN LUIS 
  VALLEY...INCLUDING THE ALAMOSA AREA. 

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
6 follow-up statements
996 
WWUS75 KPUB 141445
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
845 AM MDT WED OCT 14 2015

COZ069>071-142245-
/O.CAN.KPUB.FZ.W.0001.000000T0000Z-151014T1500Z/
/O.CON.KPUB.FZ.W.0002.151015T0900Z-151015T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
845 AM MDT WED OCT 14 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
THURSDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE
WARNING FOR THIS MORNING...BUT A FREEZE WARNING REMAINS IN EFFECT
FOR LATE TONIGHT.

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOWS ARE FORECAST TO DROP INTO THE MID 20S TO
  LOWER 30S TONIGHT...ESPECIALLY IN THE CENTRAL PORTIONS OF THE
  SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
265 
WWUS75 KPUB 141710
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1110 AM MDT WED OCT 14 2015

COZ069>071-150115-
/O.CON.KPUB.FZ.W.0002.151015T0900Z-151015T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
1110 AM MDT WED OCT 14 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
THURSDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOWS ARE FORECAST TO DROP INTO THE MID 20S TO 
  LOWER 30S TONIGHT...ESPECIALLY IN THE CENTRAL PORTIONS OF THE 
  SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. 

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
603 
WWUS75 KPUB 142102
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MDT WED OCT 14 2015

COZ069>071-150500-
/O.CON.KPUB.FZ.W.0002.151015T0900Z-151015T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
302 PM MDT WED OCT 14 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
THURSDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOWS ARE FORECAST TO DROP INTO THE MID 20S TO 
  LOWER 30S TONIGHT...ESPECIALLY IN THE CENTRAL PORTIONS OF THE 
  SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. 

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
361 
WWUS75 KPUB 150447
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1047 PM MDT WED OCT 14 2015

COZ069>071-151300-
/O.CON.KPUB.FZ.W.0002.151015T0900Z-151015T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
1047 PM MDT WED OCT 14 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
THURSDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...OVERNIGHT LOWS WILL DROP INTO THE MID 20S TO LOWER
  30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS
  OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
566 
WWUS75 KPUB 150942
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
342 AM MDT THU OCT 15 2015

COZ069>071-151745-
/O.NEW.KPUB.FR.Y.0003.151016T0900Z-151016T1500Z/
/O.CON.KPUB.FZ.W.0002.000000T0000Z-151015T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
342 AM MDT THU OCT 15 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY. THE
FREEZE WARNING FOR THIS MORNING REMAIN IN EFFECT UNTIL 9 AM MDT.

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...OVERNIGHT LOWS WILL DROP INTO THE UPPER 20S TO
  LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL
  PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
637 
WWUS75 KPUB 151505
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
905 AM MDT THU OCT 15 2015

COZ069>071-152315-
/O.EXP.KPUB.FZ.W.0002.000000T0000Z-151015T1500Z/
/O.CON.KPUB.FR.Y.0003.151016T0900Z-151016T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
905 AM MDT THU OCT 15 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
FRIDAY...
...FREEZE WARNING HAS EXPIRED...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...OVERNIGHT LOWS WILL ONCE AGAIN DROP INTO THE
  UPPER 20S TO LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE
  CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA
  AREA.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 13, 11:15 PM MDT, 4 hours 46 minutes earlier.

Area forecast discussion, Oct 13, 11:15 PM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1115 PM MDT TUE OCT 13 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 234 PM MDT TUE OCT 13 2015

NW FLOW ALOFT WILL CONTINUE OVER THE FORECAST AREA TONIGHT AND
WED. WITH A DRY AIR MASS OVER THE AREA THERE WL BE FEW CLOUDS. THE
DRY AIR AND CLEAR SKIES TONIGHT...WILL ALLOW TEMPS IN THE SAN LUIS
VALLEY TO FALL INTO THE MID 20 TO LOWER 30S...WITH SOME MID TO
UPPER 30S CLOSE TO THE MOUNTAINS. THE COLDEST READING WL BE OVER
THE LOWER ELEVATIONS OF THE VALLEY...INCLUDING THE ALAMOSA AREA.
WILL PROBABLY SEE A 2-3 HOUR PERIOD OF SUB FREEZING TEMPS...AND WL
COVERT THE FREEZE WATCH TO A FREEZE WARNING.

ANOTHER UNSEASONABLY WARM DAY WL BE FOUND ACROSS THE FORECAST AREA
WED...WITH HIGHS MOSTLY IN THE 80S OVER THE SOUTHEAST PLAINS AND IN
THE 70S OVER THE HIGH VALLEYS. THESE TEMPS ARE 10-15 DEGREES ABOVE
AVERAGE.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 234 PM MDT TUE OCT 13 2015

...COOLER AND WETTER WEATHER STILL ON TRACK FOR NEXT WEEK...

NO BIG CHANGES TO THE EXTENDED FORECAST. HIGH PRESSURE WILL
CONTINUE TO DOMINATE THROUGH THURSDAY...AND POPS WILL REMAIN
NIL FOR THIS PERIOD. A DRY COLD FRONT WILL MOVE THROUGH THE
PLAINS THU AFTERNOON OR EVE...AND THIS WILL DROP TEMPS TO NR
SEASONAL NORMS FOR FRIDAY.

TREND CONTINUES TO BE SLIGHTLY SLOWER FOR THE RIDGE TO BREAK
DOWN THIS WEEKEND. WILL START TO SEE THE CHANCE OF LIGHT SHOWERS
BY FRI NIGHT OR SAT MORNING OVER THE CONTDVD...AS THE UPPER LOW
NOW SPINNING OFF THE BAJA MOVES BACK OVER THE DESERT SW. IT WILL
PHASE TO SOME EXTENT WITH AN UPSTREAM TROUGH MOVING SWD FROM THE
PACNW. SNOW LEVELS WILL INITIALLY BE HIGH...AROUND 11K FEET...AND
ANY ACCUMS WILL BE LIGHT. TEMPS WILL REBOUND UPWARD OVER THE
PLAINS AS THE FLOW ALOFT RETURNS TO A W-SW TRAJECTORY.

AS MORE UPSTREAM ENERGY ARRIVES EARLY NEXT WEEK...WILL GRADUALLY
SEE IMPROVED CHANCES FOR PRECIP E OF THE MTS. FIRST...A FRONT WILL
ARRIVE LATE MONDAY...THEN A SECOND STRONGER COLD FRONT TUE NIGHT
INTO WED MORNING. SOME LIGHT SHOWERS AND PERHAPS A STORM OR TWO
WILL BE POSSIBLE WITH THE INITIAL SURGE MON-MON NIGHT...THEN WHEN
THE MAIN FRONT ARRIVES LATE TUE INTO WED WE COULD SEE SNOW LEVELS
FALL TO THE 6-7K FOOT RANGE. DOES NOT LOOK LIKE A MAJOR
STORM...BUT COMPARED TO THE TRANQUIL RECENT WX IT HAS SOME
POTENTIAL FOR IMPACT ACROSS THE CWA. THE ECMWF AND GFS ARE SHOWING
FROM 0.5 TO 1.0 INCHES OF QPF WITH THE EVENT...SO IF THINGS REMAIN
ON TRACK THERE COULD BE SOME SIGNIFICANT SNOWS ABOVE 7-8000 FEET.
LOTS OF TIME TO WATCH THIS SYSTEM SO WILL GRADUALLY RAMP TINGS UP
IN THE GRIDS FOR NOW. ROSE

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1114 PM MDT TUE OCT 13 2015

VFR CONDITIONS WILL OCCUR DURING THE NEXT 24H AT ALL 3 TAF
SITES...KPUB...KALS AND KCOS. WINDS WILL BE LIGHT AND DIURNALLY
DRIVEN. SKIES ARE EXPECTED TO BE SKC.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 3 AM TO 9 AM MDT WEDNESDAY FOR COZ069>071.

&&

SHORT TERM...28
LONG TERM...ROSE
AVIATION...HODANISH
Hazardous weather outlook, Oct 13, 7:57 PM MDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
757 PM MDT TUE OCT 13 2015

COZ058>089-093>099-150200-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
757 PM MDT TUE OCT 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

A FREEZE IS LIKELY TONIGHT IN MOST OF THE SAN LUIS VALLEY...AS
TEMPERATURES DROP INTO THE MID 20 TO LOWER 30S. THESE CONDITIONS
WILL DAMAGE OR KILL UNPROTECTED TENDER VEGETATION. THE COLDEST
TEMPERATURES WILL BE FOUND IN CENTRAL PORTIONS OF THE SAN LUIS
VALLEY...INCLUDING THE ALAMOSA AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS...MAINLY
OVER THE MOUNTAINS...WILL RETURN TO THE FORECAST FRIDAY THROUGH
MONDAY. THE PRIMARY STORM THREATS WILL BE LIGHTNING AND GUSTY
WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

HODANISH

Nearby

Freeze Warnings in Colorado, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.